Group characters and commutators.
Mathematische Zeitschrift, Tome 79 (1962), pp. 122-126
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1962__79_170055,
author = {P. X. Gallagher},
title = {Group characters and commutators.},
journal = {Mathematische Zeitschrift},
pages = {122--126},
year = {1962},
volume = {79},
zbl = {0129.01902},
url = {http://geodesic.mathdoc.fr/item/MZ_1962__79_170055/}
}
P. X. Gallagher. Group characters and commutators.. Mathematische Zeitschrift, Tome 79 (1962), pp. 122-126. http://geodesic.mathdoc.fr/item/MZ_1962__79_170055/